Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 342, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Nov 30, 2010, 12:09 PM EST for Polk County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 30, 2010, 12:09 PM EST (17:09 UTC)
- Expired
- Nov 30, 2010, 12:45 PM EST
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Polk County, GA
The radar
The Atlanta radar (KFFC), 99 km from the middle of the area, began a volume at 17:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 30, 8:43 AM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.2 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 125 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 477 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 400 m²/s²
- 0-3 km storm-relative helicity
- 407 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
653
WUUS52 KFFC 301709
SVRFFC
GAC233-301745-
/O.NEW.KFFC.SV.W.0342.101130T1709Z-101130T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1209 PM EST TUE NOV 30 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
POLK COUNTY IN NORTHWEST GEORGIA
* UNTIL 1245 PM EST
* AT 1203 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED 16 MILES SOUTHWEST OF CEDARTOWN...
MOVING NORTHEAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ARAGON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THE TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EST TUESDAY
AFTERNOON FOR NORTHWESTERN GEORGIA.
&&
LAT...LON 3409 8533 3409 8526 3410 8526 3411 8524
3410 8516 3409 8515 3410 8513 3408 8499
3390 8523 3391 8538 3398 8540
TIME...MOT...LOC 1708Z 223DEG 45KT 3389 8539
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 30, 9:10 AM EST, 2 hours 59 minutes earlier.
Area forecast discussion, Nov 30, 9:10 AM EST, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 910 AM EST TUE NOV 30 2010 .UPDATE... A TORNADO WATCH HAS BEEN ISSUED FOR A LARGE PORTION OF WEST GA UNTIL 20Z THIS AFTERNOON. THE SQUALL LINE IN AL WILL CONTINUE TO PROGRESS EAST WITH THE POSSIBILITY OF SEVERE TSTMS AND ISOLATED TORNADOES OVER GA TODAY. PLENTY OF WARM AIR ADVECTION, MOISTURE (PW 1.5 INCHES FFC SOUNDING) AND INSTABILITY DUE TO DIURNAL HEATING IN ADVANCE OF THE LINE. HAVE TWEAKED SOME OF THE WORDING IN THE ZONES DUE TO THE WATCH. OTHERWISE, HAVE NOT MADE ANY OTHER CHANGES TO MAX/MIN TEMPS. 16 && .PREV DISCUSSION... /ISSUED 740 AM EST TUE NOV 30 2010/ SHORT TERM /TODAY THROUGH THURSDAY/... MODELS IN VERY GOOD AGREEMENT WITH THE SOLUTION FOR THE SHORT TERM. THE WARM FRONT...CURRENTLY FROM AGS-LGC...SHOULD LIFT NORTH OF AN AHN-ATL LINE BY 12Z...AND INTO THE CAROLINAS BY 18Z. HOWEVER THERE ARE SOME DOUBTS IT WILL LIFT OUT OF THE GVL AREA BEFORE THE COLD FRONT MOVES ACROSS THE CWA AND WILL HEDGE A BIT ON TEMPS IN THAT AREA TODAY. THE COLD FRONT WILL ENTER THE NORTHWEST PART OF THE CWA BETWEEN 12Z AND 15Z...AND BY 00Z IT SHOULD BE JUST EAST OF MCN AND AHN. CAPES OF 400 TO 1000 SHOULD SPREAD AHEAD OF THE FRONT ACROSS THE CWA BETWEEN 15Z AND 18Z AND CONTINUE INTO THE AFTERNOON. AFTER THE FROPA THE THUNDER WILL END BUT LINGERING SHOWERS WILL CONTINUE INTO TONIGHT ENDING FROM THE NORTHWEST. THERE WILL BE ENOUGH HELICITY AND INSTABILITY TO KEEP THE THREAT OF ISOLATED TORNADOES TODAY AND WILL THEREFORE KEEP THE MENTION OF SOME POSSIBLY SEVERE IN THE FORECAST. STRONG CAA BEHIND THE FRONT ALONG WITH H8 WINDS OF 40 KTS WILL MAKE FOR WINDY CONDITIONS LATE TONIGHT AND WEDNESDAY. A NORTHWEST FLOW ALOFT WILL KEEP CONDITIONS DRY AND COOL FOR THE REST OF THE SHORT TERM. LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... SIGNIFICANT DIFFERENCES BETWEEN THE 00Z RUN OF THE GFS AND THE 12Z RUN OF THE ECMWF. WE HAVE BEEN LEANING WITH THE GFS AND WILL CONTINUE TO DO SO. THE H5 TROUGH WITH THE CURRENT SYSTEM WILL MOVE OFF THE ATLANTIC WITH A RIDGE BUILDING OVER THE MIDWEST. THIS WILL PUT THE CWA IN A DRY NORTHWEST FLOW THAT WILL CONTINUE THROUGH THE WEEKEND. THIS WILL ALSO KEEP TEMPS AT OR JUST A FEW DEGREES BELOW NORMAL. A SHORT WAVE MOVING THROUGH NORTHWEST CANADA WILL DIVE INTO THE NORTHERN PLAINS AND JOIN WITH AN UPPER LOW OVER NEWFOUNDLAND CANADA AND THEN DEEPEN OVER THE EASTERN U.S. THIS WILL BRING ANOTHER COLD FRONT INTO THE CWA MONDAY NIGHT AND TUESDAY. ATMOSPHERE WILL REMAIN VERY DRY AND AT THIS TIME THE PROBABILITIES ARE TOO LOW TO MENTION PRECIP AT THIS TIME. 17 AVIATION... 12Z UPDATE... POOR AVIATION CONDITIONS TO CONTINUE THROUGH AT LEAST 00Z...THEN SOME IMPROVEMENT. PREVAILING IFR-LIFR CIGS ATL-AHN...WITH PREVAILING MVFR CIGS CSG-MCN IN WARM SECTOR. -RADZ ATL-AHN TIL 14Z WITH LITTLE TO NO PCPN CSG-MCN...JUST ISOLD -SHRA. PREVAILING LIFR VSBY ATL-AHN SHOULD IMPROVE TO IFR AFT 14Z. GENERALLY PREVAILING VFR TO AT WORST MVFR CSG-MCN SAME TIME PERIOD. LINE OF STRONG CONVECTION/SQUALL LINE TO REACH ATL BY 17Z...AHN-CSG BY 19Z...AND MCN BY 21Z. BRIEF IFR-LIFR DURING +TSRA VSBYS IN -RADZ ATL-AHN THROUGH 14Z...THEN INCREASING CONVECTIVE ACTIVITY. BEHIND CONVECTIVE LINE...EXPECT PREVAILING MVFR CIGS/VSBY FOR SEVERAL HOURS WITH POST FRONTAL -SHRA AND STRATUS CLOUDS. SOME POTENTIAL FOR SKC TOWARD 12Z...BUT THINK CLEARING WILL BE SLOWER THAN MODELS INDICATE. WINDS 110-120 5-10KTS AHN-ATL...VEERING TO 140-160 10-15KTS GUST 20-22KTS BY 18Z. CONVECTIVE ACTIVITY HAS POTENTIAL TO BRING 30-35KT WINDS. POST FRONTAL WINDS 280-30015-20KTS GUSTS 25-30KTS. VERY WIND OVERNIGHT. //ATL CONFIDENCE... 12Z UPDATE... MEDIUM CONFIDENCE ON CIGS THROUGH 00Z...THEN HIGH CONFIDENCE AFT 00Z. MEDIUM CONFIDENCE ON VSBYS THROUGH 00Z...THEN HIGH CONFIDENCE AFT 00Z. HIGH CONFIDENCE ON WIND DIRECTION AND SPEED THROUGH TAF VALID PERIOD. MEDIUM CONFIDENCE ON POTENTIAL FOR STRONG WIND GUSTS 30-35KTS WITH SQUALL LINE. 19 HYDROLOGY... EXPECT A TOTAL OF 1 TO 3 INCHES OF RAIN ACROSS THE NORTHERN PART OF THE CWA WITH LESSER AMOUNTS ACROSS CENTRAL GEORGIA. THESE AMOUNTS CONTINUE TO STAY BELOW FFG AND WILL THEREFORE NOT ISSUE A FLOOD WATCH. 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 40 50 28 / 100 100 0 0 ATLANTA 68 34 47 31 / 100 80 0 0 BLAIRSVILLE 59 33 42 24 / 100 100 0 0 CARTERSVILLE 65 34 47 27 / 100 50 0 0 COLUMBUS 73 38 53 33 / 100 90 0 0 GAINESVILLE 59 37 47 30 / 100 100 0 0 MACON 74 41 53 29 / 100 100 0 0 ROME 64 33 49 27 / 100 40 0 0 PEACHTREE CITY 70 35 49 26 / 100 80 0 0 VIDALIA 79 48 56 32 / 60 100 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 3 PM EST THIS AFTERNOON FOR THE FOLLOWING ZONES: BARTOW...BIBB...BUTTS...CARROLL...CHATTAHOOCHEE... CHATTOOGA...CHEROKEE...CLAYTON...COBB...COWETA...CRAWFORD... DADE...DEKALB...DOOLY...DOUGLAS...FAYETTE...FLOYD...GORDON... HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JASPER...JONES... LAMAR...MACON...MARION...MERIWETHER...MONROE...MUSCOGEE... NEWTON...NORTH FULTON...PAULDING...PEACH...PIKE...POLK... ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER... TALBOT...TAYLOR...TROUP...TWIGGS...UPSON...WALKER...WEBSTER. WIND ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR THE FOLLOWING ZONES: DAWSON...FANNIN...GILMER...LUMPKIN...MURRAY...PICKENS... TOWNS...UNION...WHITE. && 17/19
Hazardous weather outlook, Nov 30, 3:45 AM EST, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 345 AM EST TUE NOV 30 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 345 AM EST TUE NOV 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED SEVERE THUNDERSTORMS EXPECTED TODAY INTO THE EVENING. .SYNOPSIS... A DEEP UPPER TROUGH AND ASSOCIATED COLD FRONT WILL SWEEP FROM THE MID-SOUTH THIS MORNING TO THE SOUTHEAST U.S. BY THIS EVENING. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL ACCOMPANY THIS FRONT TODAY. RAIN AND THUNDERSTORMS WILL GIVE WAY TO COLDER...WINDY CONDITIONS WEDNESDAY. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE DAMAGING THUNDERSTORM WINDS AND A FEW TORNADOES. WHILE THE SEVERE THREAT EXISTS FOR ALL OF NORTH AND CENTRAL GEORGIA...THE GREATEST THREAT FOR DAMAGING WINDS AND TORNADOES WILL BE SOUTH OF INTERSTATE 20 DURING THE AFTERNOON HOURS. THE SEVERE THREAT IS EXPECTED TO END FROM WEST TO EAST DURING THE EVENING HOURS...AND BE EAST OF THE AREA BY MIDNIGHT. IN ADDITION...STRONG WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH WILL BE POSSIBLE THIS MORNING AT ELEVATIONS ABOVE 2500 FEET IN THE NORTH GEORGIA MOUNTAINS. .DISCUSSION... A FULL-LATITUDE MERIDIONAL TROUGH WILL SWEEP THROUGH THE EASTERN U.S. TODAY. THIS TROUGH WILL TAKE ON A NEGATIVE TILT AS IT LIFTS FROM THE SOUTHEAST U.S. TOWARD THE MID-ATLANTIC THIS EVENING. A WEDGE OF COOL AIR ACROSS NORTH GEORGIA THIS MORNING WILL LIFT RAPIDLY NORTH DURING THE MORNING AS A STRONG LOW-LEVEL JET OF 60 TO 65 MPH BRINGS WARM...MOIST...UNSTABLE AIR NORTHWARD FROM THE GULF. MIDDAY CAPE VALUES OF 200 NORTH TO 500 CENTRAL GEORGIA WILL COMBINE WITH EXCESSIVE LOW-LEVEL HELICITY VALUES OF 500 OR GREATER TO SUPPORT STRONG TO SEVERE THUNDERSTORMS...INCLUDING DAMAGING WINDS IN EXCESS OF 60 MPH AND A FEW TORNADOES. THE GREATEST THREAT FOR SEVERE THUNDERSTORMS WILL ACCOMPANY A SQUALL LINE OF THUNDERSTORMS THAT IS EXPECTED TO ENTER NORTHWEST GEORGIA AFTER DAYBREAK...BE NEAR ATLANTA BY MIDDAY...AND INTO EAST AND CENTRAL GEORGIA BY MID-AFTERNOON. THE GREATEST THREAT FOR SEVERE THUNDERSTORMS WILL BE SOUTH OF INTERSTATE 20. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY GUSTY NORTHWEST WINDS OF 20 TO 30 MPH WILL BE POSSIBLE ACROSS MUCH OF NORTH GEORGIA WEDNESDAY. OTHERWISE...HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED THROUGH THE PERIOD AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS SHOULD MONITOR WEATHER CONDITIONS CLOSELY TODAY AND BE PREPARED FOR ACTIVATION. 19
In the hours before
Special weather statement, Nov 30, 9:27 AM EST, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 927 AM EST TUE NOV 30 2010 GAZ001-002-301500- 927 AM EST TUE NOV 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN DADE AND WALKER COUNTIES UNTIL 1000 AM EST... AT 923 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER STEPHENSVILLE...MOVING NORTHEAST AT 70 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS DADE AND WALKER COUNTIES THROUGH 1000 AM EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE COOPER HEIGHTS...STEPHENSVILLE...RISING FAWN... CLOUDLAND CANYON STATE PARK...TRENTON...COLE CITY...MORGANVILLE...NEW ENGLAND...CHICKAMAUGA...CHATTANOOGA VALLEY...LOOKOUT MOUNTAIN... HOOKER AND WILDWOOD. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND.
Special weather statement, Nov 30, 9:56 AM EST, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 956 AM EST TUE NOV 30 2010 GAZ001>003-011-301530- 956 AM EST TUE NOV 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN CHATTOOGA... DADE...WALKER AND CATOOSA COUNTIES UNTIL 1030 AM EST... AT 952 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 6 MILES NORTH OF ROSSVILLE TO 16 MILES WEST OF CHATTOOGAVILLE...MOVING EAST AT 60 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS CHATTOOGA...DADE...WALKER AND CATOOSA COUNTIES THROUGH 1030 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CEDAR GROVE... LAKEVIEW...COOPER HEIGHTS...CHATTANOOGA VALLEY...FAIRVIEW... ROSSVILLE...LOOKOUT MOUNTAIN...COLE CITY...HOOKER...MORGANVILLE... STEPHENSVILLE...WILDWOOD...RISING FAWN...CLOUDLAND CANYON STATE PARK AND NEW ENGLAND. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Nov 30, 10:24 AM EST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1024 AM EST TUE NOV 30 2010 GAZ002>004-011-012-019-301600- 1024 AM EST TUE NOV 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN FLOYD... CHATTOOGA...GORDON...WALKER...WHITFIELD AND CATOOSA COUNTIES UNTIL 1100 AM EST... AT 1020 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM GRAYSVILLE TO 24 MILES SOUTHWEST OF CHATTOOGAVILLE...MOVING EAST AT 65 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS FLOYD... CHATTOOGA...GORDON...WALKER...WHITFIELD AND CATOOSA COUNTIES THROUGH 1100 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CEDAR GROVE...CLOUDLAND...BLUE SPRING...BOYNTON...INDIAN SPRINGS... GRAYSVILLE...FORT OGLETHORPE...LAKEVIEW...ROCK SPRING... CHICKAMAUGA...COOPER HEIGHTS...CHATTANOOGA VALLEY...FAIRVIEW... ROSSVILLE AND LOOKOUT MOUNTAIN. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Nov 30, 10:57 AM EST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1057 AM EST TUE NOV 30 2010 GAZ002>005-011-012-019-020-030-301630- 1057 AM EST TUE NOV 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN POLK...BARTOW... FLOYD...CHATTOOGA...GORDON...WALKER...WHITFIELD...CATOOSA AND MURRAY COUNTIES UNTIL 1130 AM EST... AT 1052 AM EST/952 AM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM GRAYSVILLE TO 11 MILES SOUTHWEST OF CHATTOOGAVILLE...MOVING NORTHEAST AT 55 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS POLK... BARTOW...FLOYD...CHATTOOGA...GORDON...WALKER...WHITFIELD...CATOOSA AND MURRAY COUNTIES THROUGH 1130 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SALEM...HOLLAND...CHATTOOGAVILLE...JAMES H. FLOYD STATE PARK...LYERLY...BERRYTON...SUMMERVILLE...MENLO...TRION... CLOUDLAND...TUNNEL HILL...WOOD STATION...BLUE SPRING...BEAUMONT AND RINGGOLD. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Nov 30, 11:43 AM EST, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1143 AM EST TUE NOV 30 2010 GAZ002-004-005-011-012-019-301730- 1143 AM EST TUE NOV 30 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN FLOYD... CHATTOOGA...GORDON...WALKER...WHITFIELD AND MURRAY COUNTIES UNTIL 1230 PM EST... AT 1139 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM SUTTLES MILL TO 7 MILES SOUTH OF ARMUCHEE...MOVING NORTHEAST AT 50 MPH. WINDS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 11:24 AM EST | Severe Thunderstorm Warning | FFC | Floyd | 18 min |
| Nov 30, 12:16 PM EST | Severe Thunderstorm Warning | FFC | Fannin, Murray, Whitfield | 44 min |
| Nov 30, 12:31 PM EST | Severe Thunderstorm Warning | FFC | Haralson | 29 min |
| Nov 30, 12:48 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 42 min |
| Nov 30, 12:59 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding, Polk | 46 min |
| Nov 30, 4:03 PM EST | Severe Thunderstorm Warning | FFC | Butts, Henry, Lamar, Newton, Spalding | 42 min |
| Nov 30, 4:12 PM EST | Tornado Warning | FFC | Butts, Henry, Newton | 33 min |
| Nov 30, 4:22 PM EST | Severe Thunderstorm Warning | FFC | Gwinnett, Newton, Walton | 23 min |
| Nov 30, 4:37 PM EST | Severe Thunderstorm Warning | FFC | Morgan, Newton, Walton | 38 min |
| Nov 30, 4:43 PM EST | Severe Thunderstorm Warning | FFC | Barrow, Jackson | 47 min |
| Nov 30, 4:52 PM EST | Severe Thunderstorm Warning | FFC | Banks | 23 min |
| Nov 30, 5:15 PM EST | Severe Thunderstorm Warning | FFC | Clarke, Morgan, Oconee, Walton | 45 min |
| Nov 30, 5:42 PM EST | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 48 min |
| Nov 30, 6:23 PM EST | Severe Thunderstorm Warning | FFC | Clarke, Greene, Oconee, Oglethorpe | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.